# SDR 2010FA0001072

- Difficulty date: September 20, 2010
- Submitted: October 1, 2010
- Operation: General aviation
- Make and model: Airbus A319-111
- Aircraft serial: HBJZH
- Engine: Cfmint CFM565B5P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Part number: 1558M31G04
- Part serial: GWNO7RPE
- Condition: Unserviceable
- Location: Hpc Rotor Assy
- Part time: 19,202 hours
- Component: Hpc Rotor Assy
- Component part number: 1887718G01
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING FLUORESCENT PENETRANT INSP OF HPC 1-2 SPOOL REVEALED CRACK INDICATIONS IN 2 OF DOVE TAIL POSTS ALONG THE EDGE OF BEDDING MARK.  ON 1 OF POST, THE CRACKING EXTENDS ACROSS BOTH THE FWD AND AFT FACES.  CRACKING MEASURED AT 1.5 INCHES AND 0.375 INCHES.  THE OEM HAS BEEN INFORMED.  REF MFG ACKNOWLEDGEMENT GEN M11O 09-06/ CMF56-5B, HPC 1-2 SPOOL- CRACK STG 2 DOVETAIL.
